# SDR SWAA120565

- Difficulty date: January 23, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 27,573 hours, 16,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS INOP.  SECURED WIRE TO LIGHT ASSY PER MM.
